Soliton solutions for (2+1)-dimensional Breaking Soliton Equation: Three Wave Method

  • Authors

    • Somayeh Arbabi Mohammad-Abadi Anar Branch, Islamic Azad University, Anar, Iran
    • malihee Najafi

    Received date: April 16, 2012

    Accepted date: April 26, 2012

    Published date: May 7, 2012

    https://doi.org/10.14419/ijamr.v1i2.32
  • Abstract

    By means of the three-wave method one can solve some nonlinear partial differential equations (NLPDEs) in their bilinear forms. When an NLPDE has no bilinear closed form we can not use this method. We modify the idea of three-wave method to obtain some analytic solutions for the (2+1)-dimensional Breaking soliton equation by obtaining a bilinear closed form for it. By comparison of this method and other analytic methods, like HAM, HTA and EHTA, we can see that the new idea is very easy and straightforward.
  • Downloads

  • How to Cite

    Arbabi Mohammad-Abadi, S., & Najafi, malihee. (2012). Soliton solutions for (2+1)-dimensional Breaking Soliton Equation: Three Wave Method. International Journal of Applied Mathematical Research, 1(2), 141-149. https://doi.org/10.14419/ijamr.v1i2.32

    Received date: April 16, 2012

    Accepted date: April 26, 2012

    Published date: May 7, 2012